On nonoscillatory solutions of a linear deviated system of differential equations

Jarosław Mikołajski

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 1-2, page 57-63
  • ISSN: 0044-8753

How to cite

top

Mikołajski, Jarosław. "On nonoscillatory solutions of a linear deviated system of differential equations." Archivum Mathematicum 027.1-2 (1991): 57-63. <http://eudml.org/doc/18315>.

@article{Mikołajski1991,
author = {Mikołajski, Jarosław},
journal = {Archivum Mathematicum},
keywords = {differential equations with deviating arguments; bounded number of zeros},
language = {eng},
number = {1-2},
pages = {57-63},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On nonoscillatory solutions of a linear deviated system of differential equations},
url = {http://eudml.org/doc/18315},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Mikołajski, Jarosław
TI - On nonoscillatory solutions of a linear deviated system of differential equations
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 1-2
SP - 57
EP - 63
LA - eng
KW - differential equations with deviating arguments; bounded number of zeros
UR - http://eudml.org/doc/18315
ER -

References

top
  1. Z. Butlewski, O całkach rzeczywistych równań róžniczkowych liniowych zwyczajnych, Wiad. Mat. XLIV (1938), 17-81. (1938) 
  2. Z. Butlewski, Sur les intégrales non osciliatoires d'un système de trois équations différentielles linéaires, Ann. Polon. Math. XVIII (1966), 95-106. (1966) Zbl0139.03901MR0193315
  3. J. Mikołajѕki, On a certain property of the linear system of two differential equations, Funct. еt Approximatio XVI, (1988), 175-180. (1988) MR0965379
  4. J. Mikołajѕki, On the linear systems of differential equations with a bounded number of zeros of their solutions, Commеnt. Math. XXVII. 2, (1988), 275-282. (1988) MR0978280
  5. J. Mikołajѕki Z. Ratajczak, On the nonoscillatory solutions of a system of four linear homogeneous differential equations, Faѕc. Math. 13 (1981), 51-59. (1981) MR0722710
  6. Z. Ratajczak, On monotone solutions of a system of n linear nonhomogeneous differential equations, Faѕc. Math. 10 (1978), 47-52. (1978) Zbl0397.34045MR0501859

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.